Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 22, NWS Norman, OK

March 6, 2017Lincoln County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 6, 2017, 9:39 PM CST for Lincoln County, Pottawatomie County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2017, 9:39 PM CST (03:39 UTC)
Expired
Mar 6, 2017, 10:30 PM CST
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Lincoln County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 47 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 10:11 PM CSTHAIL 1.251 W Prague, OK
Mar 6, 10:28 PM CSTHAIL 12 N Shawnee, OKQUARTER HAIL. HARDESTY AND GORDON COOPER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 6:51 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 951 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
951 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1724 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.4
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted.

987 
WUUS54 KOUN 070339
SVROUN
OKC081-125-070430-
/O.NEW.KOUN.SV.W.0022.170307T0339Z-170307T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
939 PM CST MON MAR 6 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southern Lincoln County in central Oklahoma...
  Northern Pottawatomie County in central Oklahoma...

* Until 1030 PM CST

* At 939 PM CST, severe thunderstorms were located along a line 
  extending from 5 miles north of Stroud to near Newalla, moving 
  east-northeast at 50 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Shawnee, Chandler, McLoud, Stroud, Prague, Meeker, Davenport,
  Johnson, Sparks, Kendrick, Dale, Bethel Acres, Aydelotte and
  Centerview.

This includes the following highways...
 Interstate 40 between mile markers 174 and 194.
 Interstate 44 between mile markers 168 and 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3540 9667 3543 9672 3541 9674 3541 9677
      3537 9678 3530 9714 3555 9714 3589 9662
      3541 9662
TIME...MOT...LOC 0339Z 256DEG 45KT 3583 9663 3537 9719 

HAIL...1.25IN
WIND...60MPH
 
$$

..speg.
2 follow-up statements
479 
WWUS54 KOUN 070350
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
950 PM CST MON MAR 6 2017

OKC081-125-070430-
/O.CON.KOUN.SV.W.0022.000000T0000Z-170307T0430Z/
Lincoln OK-Pottawatomie OK-
950 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR SOUTHERN LINCOLN AND NORTHERN POTTAWATOMIE COUNTIES...

At 948 PM CST, severe thunderstorms were located along a line 
extending from 4 miles east of Stroud to near Dale, moving east-
northeast at 50 mph. Strong and potentially damaging winds are 
likely in the Shawnee Lakes and Dale area.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Shawnee, Chandler, McLoud, Stroud, Prague, Meeker, Davenport,
Johnson, Sparks, Kendrick, Dale, Bethel Acres, Aydelotte and
Centerview.

This includes the following highways...
 Interstate 40 between mile markers 174 and 194.
 Interstate 44 between mile markers 168 and 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3540 9667 3543 9672 3541 9674 3541 9677
      3537 9678 3530 9714 3555 9714 3589 9662
      3541 9662
TIME...MOT...LOC 0348Z 259DEG 42KT 3576 9659 3536 9707 

HAIL...1.25IN
WIND...70MPH
 
$$

..speg.
225 
WWUS54 KOUN 070359
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
959 PM CST MON MAR 6 2017

OKC081-125-070430-
/O.CON.KOUN.SV.W.0022.000000T0000Z-170307T0430Z/
Lincoln OK-Pottawatomie OK-
959 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR SOUTHEASTERN LINCOLN AND NORTHERN POTTAWATOMIE COUNTIES...

At 959 PM CST, severe thunderstorms were located along a line
extending from 7 miles south of Stroud to 4 miles southeast of Dale,
moving east-northeast at 40 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Shawnee, Prague, Meeker, Johnson, Dale, Bethel Acres, Aydelotte and
Centerview.

This includes Interstate 40 between mile markers 176 and 194.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3540 9667 3543 9672 3541 9674 3541 9677
      3537 9678 3530 9714 3536 9714 3574 9662
      3541 9662
TIME...MOT...LOC 0359Z 258DEG 35KT 3564 9663 3533 9701 

HAIL...1.25IN
WIND...70MPH
 
$$

..speg.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 9:36 PM CST, 3 minutes earlier.

Area forecast discussion, Mar 6, 9:36 PM CST, 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
936 PM CST Mon Mar 6 2017

.UPDATE...

&&

.DISCUSSION...
We have removed Kay and Noble counties from the Tornado Watch and
added four more counties downstream. Latest radar/IR trends have
indicated rapid cooling of CB southwestward over OKC metro. We
have received reports of severe hail with the most intense
updrafts and the thermodynamic/kinematic environment remains
favorable for severe thunderstorms through much of the evening.
The biggest uncertainty in the short term is southwestward extent
of the convection given the proximity of the upper trough.
Forcing/ascent and cooling aloft sufficient for convective
initiation is more in question further west and south, but
confidence is reasonably high for convection to impact east
central and southeast portions of the area through the evening.

Large hail and damaging winds are the main threat. Relatively wide
positive area on 00z sounding in the hail growth zone and fairly
low wet bulb zero heights support the severe hail potential. A
relatively deep mixed layer that appears to have not decoupled
significantly yet should support a continued wind threat as well.
The tornado threat is low, this far west and should be more
substantial further east in the state out of our area and into the
Ozarks region where LCL heights are lower and low level winds are
more backed contributing to higher 0-1km SRH values. Nevertheless,
low level shear remains strong enough that a tornado cannot be
ruled out. The bigger threat certainly is large hail and damaging
winds though.

Another concern is the ongoing wildfires across northwest
Oklahoma. Several large hotspots are seen on 3.9um satellite
imagery, and we have issued several fire warnings per the request
of local officials. RH recovery will be very little overnight
(-3F dew point at Buffalo mesonet currently), probably no higher
than 30 percent so the fire threat will persist well into the
night. Post-frontal northwesterly winds will decrease after
midnight helping fire managers somewhat. We are growing
increasingly concerned about the threat of fires once again
tomorrow given very dry airmass and dry fuels, even though winds
will be light. Winds may be strong enough for near critical to
possibly critical fire weather conditions across northern Oklahoma
near the Kansas border.

BRB

&&

.PREV DISCUSSION... /issued 558 PM CST Mon Mar 6 2017/

UPDATE...

DISCUSSION...
An early look at the Norman 00z sounding raw 1-second data reveals
a pronounced capping inversion still in place with MLCIN of right
around 100 joules. Convective initiation is not expected along the
dryline/surface trough until later this evening when a cold front
meets the warm moist air mass over eastern Oklahoma. Thunderstorms
have already formed well to the north of the area along the front
in Kansas and have quickly become linear. Convection is expected
to continue to build southward along the front as 1.)
cooling/ascent from approaching trough overspread the area, and
2.) frontal convergence lifts warm/moist conditionally unstable
air mass. The western edge of the threat is difficult to forecast
given the complicated nature and evolution synoptic and mesoscale
features.

Current thinking is that deeper convection will develop southward
within the band of high-based cumulus collocated with the
dryline/surface trough. As it moves east into higher low-level
theta-e axis and is overtaken by the cold front, thunderstorms
should develop into north-central Oklahoma. This may occur early
enough that Ponca City and Perry has a higher threat than the
current forecast indicates and an upward adjustment of
probabilities may be needed. We also may need to raise
probabilities for the Oklahoma City area given timing trends.

Damaging wind and large hail is expected to be the
primary hazards. Strong low-level shear is present with 0-1km
bulk shear of 20 knots and 0-1km helicity of just over 200 m2/s2.
A low tornado threat may exist, but the greater threat will be in
eastern Oklahoma into the Ozarks. Storm mode (linear) and fairly
high LCL heights (at least furtherest west) should preclude a more
significant tornado threat.

BRB

PREV DISCUSSION... /issued 513 PM CST Mon Mar 6 2017/

DISCUSSION...

AVIATION... /For the 00z TAFs/
Near term concerns for aviation are ongoing wildfires and wind
trajectories that may result in reduced visibilities from smoke at
Gage and Woodward. We have included MVFR smoke in that TAFs with 5
miles for now given the latest ob at Gage but it's possible that
lower visibilities may occur. We'll monitor trends. Otherwise a
cold front will move southeast across the area this evening
resulting in a shift in wind direction to northwesterly. VFR
conditions should prevail. Thunderstorms could back build
southwestward along the front toward Oklahoma City and Norman, but
probabilities of impact at either airport is low at the moment.
Storms should develop southeast of Ponca City so an even lower
probability of thunder at that site is expected.

BRB

PREV DISCUSSION... /issued 252 PM CST Mon Mar 6 2017/

DISCUSSION...
Weather impacts today are fire weather (critical to extreme fire
weather conditions), strong winds, and some potential for strong to
severe thunderstorms late in the day into the evening.

Early this afternoon, a moderately amplified but progressive upper
flow pattern is seen in water vapor channel imagery. A strong upper
level trough encroaching on the Rockies and an intense 100kt +
500 mb speed max at its base are already impacting our weather
significantly. Isallobaric response to falling surface pressures
in the lee of the Rockies have strengthened southerly low-level
flow over the past 36-48 hours with moisture advection ongoing.
Low stratus has been prevalent through the morning, with
occasional drizzle where low level saturation is deepest, but has
mostly eroded across most of the area.

A sharpening dryline will move east and eventually intersect a
southeastward moving cold front late today. A capping elevated mixed
layer should suppress convective development along and ahead of the
dryline through the afternoon. The main impetus for convective
initiation should be combination of cooling/ascent with approaching
trough and frontal forcing. Storms should build southwestward along
advancing cold front possibly into our far northeast counties by
late afternoon, and then expand and develop further across the
eastern portion of our area through the evening. Moderate
instability and strong effective bulk shear should support
organized/persistent thunderstorms and a threat of severe weather
with hail and damaging the wind the main through through the
evening. A more detailed mesoanalysis will be conducted throughout
the afternoon and evening and any pertinent information will be
communicated through updates.

A Wind Advisory is ongoing for much of the area, with a small High
Wind Warning across northwest Oklahoma. Latest NAM and RAP Bufkit
soundings suggest 40 knots near the top of the mixed layer across
much of the area, and momentum transfer should support gusts near 50
mph. Observations have indicated a few locations approaching or
reaching high wind criteria, mainly just west of our area and the
threat of high wind criteria gusts for northwest Oklahoma will
continue through the afternoon.

Medium range guidance is in reasonable agreement for precipitation
chances for the latter half of the week into the weekend. There is
some uncertainty with timing/placement, and therefore extent of
precipitation. Current thinking is warm/moist advection will be
sufficient for at least some low stratus and drizzle Wednesday
night ahead of a low- amplitude shortwave trough that will move
through later in the day. Instability may become sufficient for at
least isolated convection during the afternoon, particularly
across the south and eastern portion of the area. Two more
amplified/stronger shortwave troughs will pass through Saturday
and early Monday. These will bring at least low probabilities of
showers/storms.

BRB

Fire Weather:

Conceptually, the ongoing conditions this afternoon in the northwest
portion of our area are commiserate with some of the more active
fire days given the position of a band of strong mid-level flow
crossing a pronounced low level thermal ridge that is oriented
north-northeast to south-southwest across western Oklahoma into
western north Texas. Latest observations show RH values in the
teens across northwest Oklahoma and frequent gusts around 50 mph.
Several fires are ongoing across the Panhandles and southwest
Kansas. Fuels are dry with latest ERC-G values approaching the
90th percentile. Critical to extreme fire weather conditions will
persist through the afternoon before improving during the
evening. RH recovery will be slow overnight in a post-dryline
airmass with westerly/northwesterly flow. Most locations should
only rise to around 30 percent by morning.

Elevated to near critical fire weather conditions will develop
across much of the area tomorrow. Minimum RH values are expected to
be in the teens across the entire area. Limiting factor for a
significant fire event will be winds given the position of the
surface high pressure to our south. Nevertheless, initial attack
fires may occur. Significant fire spread should be limited to
north of the Kansas border where winds are expected to be higher.
We will need to watch trends across northern Oklahoma where
westerly winds could become strong enough for concern, albeit
below critical wind speed values.

Elevated to near critical fire weather conditions may develop
Wednesday afternoon as southwesterly winds strengthen in a
persistent dry air mass.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  77  39  64  39 /  20  30   0   0
Hobart OK         82  38  64  38 /  10   0   0   0
Wichita Falls TX  84  43  67  40 /  10  10   0   0
Gage OK           80  31  65  37 /   0   0   0   0
Ponca City OK     79  36  64  36 /  20  40   0   0
Durant OK         77  49  67  41 /  30  70   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning until 11 PM CST this evening for OKZ004>007-
     009>012-014>018-021>024-033>038.

TX...Red Flag Warning until 11 PM CST this evening for TXZ083>085-087-
     088.

&&

12/17
Hazardous weather outlook, Mar 6, 6:53 PM CST, 2 hours 46 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
653 PM CST Mon Mar 6 2017

OKZ004>048-050>052-TXZ083>090-080100-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
653 PM CST Mon Mar 6 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Tonight...

.Fire Weather...
Critical to extreme fire weather conditions will continue this
evening due to breezy to windy conditions, warm temperatures,
and low relative humidity.

.Thunderstorms...
There is a slight risk for severe thunderstorms tonight across
portions of Oklahoma.

Location...
The slight risk of area is east of a line from near Blackwell to
Oklahoma City to Ringling, Oklahoma. A marginal risk surrounds
the slight risk, and is east of line from Medford, to El Reno,
Oklahoma to Henrietta, Texas.

Timing...
Thunderstorms will be possible between now through 3 AM Tuesday
morning.

Impacts...
Damaging wind gusts between 60 to 70 mph and large hail between
the size of quarters and half dollars will be the primary hazards.
The tornado risk is very low.

Discussion...
Strong to severe thunderstorms will continue to develop as a cold
front intersects a moist airmass located east of a dryline this
evening. It is expected that the primary storm mode will be a line
of thunderstorms that will progress quickly southeastward with
the potential for producing damaging wind gusts and large hail.

.Spotter and Emergency Management Statement...
Storm spotter groups and emergency management personnel across
the risk areas should prepare for severe weather operations
tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Fire Weather...
Elevated to near critical fire weather conditions will be
possible on Tuesday afternoon across much of Oklahoma and
north Texas.

Elevated to near critical fire weather conditions will remain
possible on Wednesday and Thursday afternoon across western
Oklahoma and adjacent parts of north Texas.

.Thunderstorms...
The chance of thunderstorms returns Thursday and will continue
through Saturday.

Thursday and Friday, the highest chance of thunderstorms will be
across eastern and southern Oklahoma and adjacent portions of
north Texas. By Saturday, much of Oklahoma and north Texas will
have a chance of thunderstorms. Chances for organized severe
weather will be low Thursday through Saturday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS

In the hours before

Local storm report, Mar 6, 7:06 PM CST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     NON-TSTM WND GST 2 S ALVA                36.77N 98.67W
03/06/2017  M56 MPH          WOODS              OK   AWOS

0645 PM     NON-TSTM WND GST 1 SSW CHEROKEE          36.74N 98.36W
03/06/2017  M51 MPH          ALFALFA            OK   MESONET

&&

DW
Local storm report, Mar 6, 7:16 PM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     NON-TSTM WND GST 1 SW MEDFORD            36.79N 97.75W
03/06/2017  M54 MPH          GRANT              OK   MESONET

&&

DW
Special weather statement, Mar 6, 8:47 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
847 PM CST MON MAR 6 2017

OKZ020-026-070315-
Payne OK-Lincoln OK-
847 PM CST MON MAR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Payne and
northwestern Lincoln Counties Until 915 PM CST...

AT 844 PM CST, a strong thunderstorm was located near Perkins, moving
northeast at 65 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3581 9709 3594 9714 3595 9714 3595 9715
      3598 9716 3616 9675 3616 9662 3595 9662
TIME...MOT...LOC 0244Z 245DEG 56KT 3593 9703

..speg.
Local storm report, Mar 6, 9:04 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
904 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             1 S CARNEY              35.79N 97.02W
03/06/2017  E1.00 INCH       LINCOLN            OK   EMERGENCY MNGR

&&

DW
Special weather statement, Mar 6, 9:07 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
907 PM CST MON MAR 6 2017

OKZ025-028-029-070345-
Oklahoma OK-Cleveland OK-McClain OK-
907 PM CST MON MAR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma...northern
Cleveland and northwestern McClain Counties Until 945 PM CST...

AT 905 PM CST, a strong thunderstorm was located 4 miles north of
Newcastle, moving east at 60 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3521 9767 3538 9767 3542 9759 3547 9714
      3527 9714
TIME...MOT...LOC 0305Z 251DEG 52KT 3531 9763

..speg.
Local storm report, Mar 6, 9:14 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
914 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             2 SE ARCADIA            35.64N 97.30W
03/06/2017  E1.00 INCH       OKLAHOMA           OK   PUBLIC

            DIME AND QUARTER HAIL.

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:03 PM CSTSpecial Weather StatementOUNHarper42 min
Mar 6, 8:47 PM CSTSpecial Weather StatementOUNPayne28 min
Mar 6, 8:52 PM CSTSevere Thunderstorm WarningOUNPayne38 min
Mar 6, 9:01 PM CSTSevere Thunderstorm WarningOUNLincoln44 min
Mar 6, 9:05 PM CSTSevere Thunderstorm WarningOUNLincoln, Oklahoma40 min
Mar 6, 9:07 PM CSTSpecial Weather StatementOUNCleveland38 min
Mar 6, 9:31 PM CSTSevere Thunderstorm WarningOUNCleveland, Oklahoma30 min
Mar 6, 10:09 PM CSTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie36 min
Mar 6, 10:20 PM CSTSevere Thunderstorm WarningOUNCleveland, Pottawatomie, Seminole40 min
Mar 6, 11:27 PM CSTSpecial Weather StatementOUNHughes33 min
Mar 7, 12:47 AM CSTSpecial Weather StatementOUNCoal28 min
Mar 7, 1:11 AM CSTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall49 min
Mar 7, 1:49 AM CSTSpecial Weather StatementOUNMarshall11 min
Mar 7, 1:54 AM CSTSevere Thunderstorm WarningOUNAtoka, Bryan, Marshall38 min
Mar 7, 11:51 AM CSTFire Weather WatchOUNAlfalfa, Beckham, Blaine, Canadian, Custer, Dewey and 15 more9 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.